# SDR AALA20120322025

- Difficulty date: March 22, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N470AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49600
- Aircraft time: 67,939 hours, 36,053 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRAP FOR STATION 1147 FRAME HAS SCREW GAUGE.  INSTALLED NEW STRAP PER AARD 51-10-00-5.
